# SDR QXEA200400066

- Difficulty date: January 26, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 10042
- Aircraft time: 4,453 hours, 3,363 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P10
- Part serial: LMDL0091
- Condition: Inoperative
- Location: Zone 400
- Part time: 87 hours, 87 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

SJC-ON FLIGHT NUMBER 2457, JUST AFTER TOUCHDOWN THE RIGHT FADEC CAUTION MESSAGE CAME ON FOLLOWED BY THE RIGHT ENGINE FLAME OUT CAUTION MESSAGE.  AFTER STOWING THE REVERSER LEVERS THE RIGHT REVERSER UNLOCKED CAUTION MESSAGE APPEARED.  AFTER ENGINE SHUTDOWN THE RIGHT IGNITION-B FAULT STATUS MESSAGE CAME ON.  REMOVED AND REPLACED NR 2 FADEC.  OPERATED ENGINE AT SEVERAL POWER SETTINGS, SEVERAL TIMES AND DEPLAYED THRUST REVERSERS SEVERAL TIMES.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
